Skip to Content
GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

Price:

15.26


GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

https://nutricity.ar/shop/brswizt5oqhrk3t6-goodsense-extra-strength-pain-relief-acetaminophen-caplets-500-mg-500-count-74621 https://nutricity.ar/web/image/product.template/74621/image_1920?unique=a565157
(0 review)
12 sold in last 24 hours

Stock Expiry Date: 11-12-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • ACTIVE INGREDIENT: GoodSense Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
  • GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer

15.26 15.26 USD 15.26 Tax Included

Not Available For Sale

(15.26 / Units)
5 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand
  • Unit Count
  • Item Form
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Dosage Form
  • Manufacturer
  • Item Dimensions L X W X H
  • Ingredients
  • Product Type
  • Specific Uses For Product
  • Active Ingredients
  • Upc
  • Model Name
  • Global Trade Identification Number
  • Package Type Name
  • Target Audience
  • Ingredients
  • Product Type
  • Brand
  • Net Content Count
  • Brand Name
  • Age Range Description
  • Container Type
  • Item Dimensions
  • Additional Features
  • Target Use Body Part

This combination does not exist.

Contact Us
Acetaminophen
Product Benefits Arthritis Control, Fever Control, Headache Relief, Cold And Flu Control
Ingredients Hypromellose, Povidone, Polyethylene Glycol, Pregelatinized Starch, corn starch*, ACTIVE INGREDIENT IN EACH CAPLET: Acetaminophen 500mg. INACTIVE INGREDIENTS: carnauba wax*, croscarmellose sodium*, sodium starch glycolate*, stearic acid.*may contain one or more of these ingredients.
Specific Uses For Product Fever, Ache, Pain Relief
Target Audience Unisex-Adults, Unisex-Kids
Ingredients Hypromellose, Gelatin, Povidone, Polyethylene Glycol, Corn Starch*, Croscarmellose Sodium*, Sodium Starch Glycolate*, Active Ingredient In Each Caplet: Acetaminophen 500mg. Inactive Ingredients: Carnauba Wax*, Stearic Acid.*may Contain One Or More Of These Ingredients.
Brand Goodsense
Unit Count 1 Count
Item Form Tablet
Item Weight 11.2 Ounces
Number Of Items 1
Dosage Form Tablets
Manufacturer PERRIGO COMPANY
Item Dimensions L X W X H 3.06 X 3.06 X 5.75 Inches
Product Type Acetaminophen
Active Ingredients Active ingredient (in each caplet): Acetaminophen 500 mg.
Upc 301130484907
Model Name Goodsense Pain 500 Mg Count
Global Trade Identification Number 00301130484907
Package Type Name Bottle
Product Type Medication
Brand Goodsense
Net Content Count 500 Count
Brand Name GoodSense
Age Range Description Adult
Container Type Bottle
Item Dimensions 3.06 x 3.06 x 5.75 inches
Additional Features Extra strength
Target Use Body Part Whole Body
  • Buy Four or More Offer

    5% off when you buy 4 or more.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Ships From(Argentina)
    Orders are processed and shipped from Brooklyn, USA.
  • Delivery Offer(Argentina)
    Enjoy free delivery on orders above AR$ 290,000.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSWIZT5OQHRK3T6
Category
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen
Barcode
301130484907
Tags

 

Compare to the active ingredient in Extra Strength Tylenol Caplets. Don't let your day be derailed by aches, pains or fever. Find strong, fast-acting headache and fever relief with GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg. This pain reliever and fever reducer helps to temporarily relieve minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also helps to temporarily reduce fever. These easy-to-swallow caplets are an aspirin-free and caffeine-free option to help put symptoms behind you. For adults and children 12 years and over.

Important information

Safety Information

See product images above for full product labeling.

Ingredients

ACTIVE INGREDIENT IN EACH CAPLET: Acetaminophen 500mg. INACTIVE INGREDIENTS: carnauba wax*, corn starch*, croscarmellose sodium*, hypromellose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate*, stearic acid.*may contain one or more of these ingredients.

Directions

Do not take more than directed (see Liver warning).Adults and children 12 years and over: take 2 caplets every 6 hours while symptoms last; do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children under 12 years: ask a doctor.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.06 x 3.06 x 5.75 inches; 11.2 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Disclaimer

Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.​